1 doctor weighed in:

I need to know if there is anyway to delay my period for 3 days..?

1 doctor weighed in
Dr. Ted Anderson
Gynecology

In brief: Birth control pills

Taken continuously, can delay menses.
It is the dropping of Progesterone that occurs when the "blank" pills are taken that signals the onset of menstrual bleeding. If a person goes directly from one pack of birth control pills to the next, usually menses will be delayed.

In brief: Birth control pills

Taken continuously, can delay menses.
It is the dropping of Progesterone that occurs when the "blank" pills are taken that signals the onset of menstrual bleeding. If a person goes directly from one pack of birth control pills to the next, usually menses will be delayed.
Dr. Ted Anderson
Dr. Ted Anderson
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors